Translator Disclaimer
December 1956 Note of correction: “Homogeneity problems in the theory of Čech compactifications,” vol. 23 (1956), pp. 409–419
Walter Rudin
Duke Math. J. 23(4): 633-633 (December 1956). DOI: 10.1215/S0012-7094-56-02364-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.23 • No. 4 • December 1956
Back to Top